# SDR IPXA2023032992410

- Difficulty date: March 13, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 29,170 hours, 19,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N1028112
- Part serial: NA
- Condition: None
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3DURING INSPECTION OF EO (B757-5310-73926-A) FOUND AN EXISTING REPAIR AT STA 1300 LH STR 23L-28LCOMPLETED WORK PER UPS EO B757-5310-43353-D AND VT MAE EA 757-5360-27-A3165 REV - AND UPS RCD 275237
